# SDR SWAA2023100607311

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 8,079 hours, 4,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CAPT SEAT DOES NOT TEST<[01] R/R FLASHLIGHT AND BASE IAW AMM 25-64-00 OPS CHECK GOOD
